MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM - INSTRUMENTS; SCREWDRIVER FOR CONE ADAPTERHXX

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE SYSTEM - INSTRUMENTS; SCREWDRIVER FOR CONE ADAPTERHXX
Model Number 151-131/00
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Notified late on (b)(6) 2026, that a surgery was going to be performed but an instrument in the cck tray had discoloration on it that looked like blood or rust.The surgery was cancelled and performed on (b)(6) 2026 instead, with the instrument removed out of the tray.The patient was already under anesthesia when the instrument was noticed so the surgery was cancelled and rescheduled for the next day.

Brand Name
ENDO-MODEL KNEE SYSTEM - INSTRUMENTS
Common Device Name
SCREWDRIVER FOR CONE ADAPTERHXX
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key24886721
Report Number3006721341-2026-00009
Device Sequence Number13224601
Product Code HXX
UDI-Device Identifier04026575302925
UDI-Public04026575302925
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151-131/00
Device Catalogue Number151-131/00
Device Lot NumberC232029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/18/2026
Event Location Hospital
Date Report to Manufacturer03/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale